MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform (b)(4) for investigation.A supplemental report will be filed when the product is returned and the investigation has ben completed.
 
Event or Problem Description
As reported, during shift check, the autopulse platform (b)(4) displayed ua41 (patient temperature sensor failure) error message and the user was unable to clear the error message.No patient involvement.
 
Additional Manufacturer Narrative
The customer's reported complaint of the autopulse platform (sn (b)(4)) was confirmed in the archive review but not during the initial functional testing.There were no device deficiencies found during the evaluation of the platform, which could have caused or contributed to the reported (ua) 41 error message.Upon visual inspection, observed damages on patient restraint wires, short black cover and noticed bent battery latch, unrelated to the reported complaint.The autopulse platform is a reusable device and was manufactured in 2013 and is 6 years old, well beyond the expected service life of five years.Therefore, this type of physical damage found during visual inspection is characteristic of normal wear and tear for the life of the device.Review of the archive data shows (ua) 41 error message occurred on the customer reported event date ((b)(6) 2018).Additionally, as a precautionary measure, the power distribution board & temperature sensor were replaced.The storage and shift check conditions are not known; however, factors such as ambient storage condition (e.G., a fire truck in sun) or soft surface that may block air vents are known to cause (ua) 41 error messages in rare cases.Following the service, the autopulse was subjected to a 15 minutes run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.The brake gap inspection was performed and verified the brake gap was within the specification.Load cell characterization test was performed and confirmed both load cell modules are functioning within the specification.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial number (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood avenue
san jose CA 95131
MDR Report Key8151739
Report Number3010617000-2018-01255
Device Sequence Number1579022
Product Code DRM
UDI-Device Identifier00849111001212
UDI-Public00849111001212
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2018
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer12/19/2018
Initial Report FDA Received Date12/11/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1